# SDR UPS06447491

- Difficulty date: July 12, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT RT MAIN DECK FLOORBEAM LOWER CHORD SPLICE PLATE LOWER SURFACE FOUND SURFACE CORROSION AT STA 680 TO STA 700 RBL12.  CORROSION BLEND OUT 0.019" BY 1/2" BY 1" EXCEED SRM LIMIT.  FWD CARGO COMPT RT MAIN DECK FLOORBEAM LOWER CHORD SPLICE PLATE REPLACED AS PER SRM 51-10-01 PG 9 JUST AT STA 680-700 RBL 12 AREA.
